# SDR 98FDEA00177

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFTER REMOVAL OF INTERCOSTAL (PER CARD 7-5330-7-2352 P2 SECTION B/2) SKIN INNER SURFACE, WAS FOUND TO BE GOUGED IN SEVERAL AREAS BS 700 TO 720 O/B OF STR 28L.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLER PER SRM 53-30-3.
